MAUDE Adverse Event Report: THEKEN COMPANIES NEXTSTEP ARTHROPEDIX; INSITU HIP SYSTEM

THEKEN COMPANIES NEXTSTEP ARTHROPEDIX; INSITU HIP SYSTEM
Model Number 10-40-3654
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exact cause of infection was unknown.There can be multiple potential causes suring surgery that may contribute to infection.Only femoral head and acetabular liner was replaced.Size 36 x 54/56 neutral liner.Size 36 + 0mm cocr head.
 
Event or Problem Description
Surgeon performed a revision surgery.He left the well fixed stem and cup and replaced the liner and head.Revision surgery was performed due to infection problem.

Brand Name
NEXTSTEP ARTHROPEDIX
Common Device Name
INSITU HIP SYSTEM
Manufacturer (Section D)
THEKEN COMPANIES
1800 triplett blvd
akron OH 44306
MDR Report Key7144328
Report Number3002498892-2017-00009
Device Sequence Number1132665
Product Code LPH
UDI-Device Identifier00816127022753
UDI-Public00816127022753
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number10-40-3654
Device Catalogue Number10-40-3654
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2017
Initial Report FDA Received Date12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR